# SDR CA000224031

- Difficulty date: February 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 29,390 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6111 · Propeller Blade Section
- Part: Ring
- Condition: Debonded
- Location: Blade Root
- Component: Blade, Hamstd, 54H60117
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PROPELLER LOW OIL INDICATION LIGHT OBSERVED.  EVENTUALLY, PROP GOVERNOR CONTROL WAS LOST AND SPEED CONTROL REVERTED TO THE TOPPING GOVERNOR.  ON ONE BLADE, THE TEFLON RING DISBONDED ALLOWING THE BLADE DOUGHNUT SEAL TO LEAK.
